MAUDE Adverse Event Report: ABBOTT VASCULAR MULTI-LINK RX VISION CORONARY STENT SYSTEM; CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR MULTI-LINK RX VISION CORONARY STENT SYSTEM; CORONARY STENT DELIVERY SYSTEM
Model Number 1007848-12
Medical Device Problem Codes Difficult to Remove (1528); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event, concomitant medical products: estimated date.The device was received.Investigation is not yet complete.A follow up report will be submitted with all additional relevant information.The bmw universal guide wire referenced is filed under a separate medwatch report number.
 
Event or Problem Description
A 3.00x12mm rx vision balloon-expandable stent system (bess) was returned in a bio bag without any information.There were no reported adverse patient effects.The returned device analysis identified that a bmw universal guide wire was returned frozen in the bess.No additional information was provided.
 
Additional Manufacturer Narrative
A visual and functional inspection was performed on the returned device.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.A review of the complaint history was not performed because the failure mode was not specified.The investigation was unable to determine a conclusive cause for the reported difficulties as a failure mode was not reported.It was reported that a 3.00x12mm rx vision balloon-expandable stent system (bess) was returned in a bio bag without any information.There were no reported adverse patient effects.There is no indication of a product quality issue with respect to manufacture, design or labeling.

Brand Name
MULTI-LINK RX VISION CORONARY STENT SYSTEM
Common Device Name
CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key12198976
Report Number2024168-2021-06253
Device Sequence Number19750406
Product Code MAF
UDI-Device Identifier08717648050619
UDI-Public08717648050619
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P020047
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Model Number1007848-12
Device Catalogue Number1007848-12
Device Lot Number9061441
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/24/2021
Initial Date Received by Manufacturer 06/28/2021
Supplement Date Received by Manufacturer08/02/2021
Initial Report FDA Received Date07/20/2021
Supplement Report FDA Received Date08/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDE WIRE: BMW UNIVERSAL